MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; WASHER/DISINFECTOR
Model Number 7053HP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the amsco 7053hp washer/disinfector and found no issues with the function or operation and the device was confirmed to be operating to specification.No service activity was required, and the unit was returned to service.User facility personnel could not confirm which cart the employee was operating at the time of the reported event.Without the confirmation of the cart, an evaluation could not be performed.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained an injury while operating a cart to their amsco 7053hp washer/disinfector.The employee sought medical treatment however, it is unknown the treatment that may have been administered.

Brand Name
AMSCO
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25695394
Report Number9680353-2026-00028
Device Sequence Number9747451
Product Code MEC
UDI-Device Identifier00724995176655
UDI-Public(01)00724995176655(11)211122
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7053HP
Device Catalogue NumberFH19072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown